We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Advertisement

A method of construction of Lyapunov-Krasovskii functionals for linear systems with deviating argument

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

  • 54 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. N. Krasovskii, Some Problems of the Theory of Stability of Motions [in Russian], Gostekhizdat, Moscow (1959).

  2. 2.

    J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York (1977).

  3. 3.

    Yu. M. Repin, “Quadratic Lyapunov functionals for systems with delay,” Prikl. Mat. Mekh.,24, No. 3, 564–572 (1965).

  4. 4.

    E. M. Markushin, “On the calculation of quadratic functionals for systems with time delays,” Differents. Uravn.,7, No. 2, 369–370 (1971).

  5. 5.

    D. G. Korenevskii and Yu. A. Mitropol'skii, “Towards an algebraic criterion of asymptotic stability with probability one of soluions of linear stochastic differential and difference Ito equations, that are not reduced to the Cauchy formula,” in: NumericalAnalytical Methods of Study of Dynamics and Stability of Multidimensional Systems [in Russian], Mathematics Institute of AN Ukr. SSR, Kiev (1985), pp. 152–170.

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 3, pp. 382–387, March, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khusainov, D.Y. A method of construction of Lyapunov-Krasovskii functionals for linear systems with deviating argument. Ukr Math J 41, 338–342 (1989). https://doi.org/10.1007/BF01060322

Download citation

Keywords

  • Linear System